# SDR 99UAL900455

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Row 7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CABIN TO OVERWING IS INOPERATIVE.  REPLACED ROW 7 BATTERYS IN EMERGENCY LIGHT.  OPERATIONALLY CHECKS GOOD.
